# SDR GUUA01260701

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 35,206 hours, 36,826 cycles
- Engine: Pwa PW118
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 20700
- Part serial: 19
- Condition: Sticking
- Location: Nlg Downlock
- Part time: 12,984 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

9210 FLL/NAS DURING APPROACH NOSE LANDING GEAR (A) AND (B) LIGHTS INDICATE GEAR UNSAFE.  RETURNED, LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOWNLOCK SPRING CARTRIDGE OPERATIONAL CHECK NORMAL TEST FLIGHT SATISFACTORY.
